MathSciNet Relay Station
MathSciNet bibliographic data
MR642923 10B25 (10H32)
Li, De Lang On the equation $4/n=1/x+1/y+1/z$. J. Number Theory 13 (1981), no. 4, 485–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement